Quantization of Gaussian measures with Rényi-α-entropy constraints

Kreitmeier, Wolfgang: Quantization of Gaussian measures with Rényi-α-entropy constraints. Acta scientiarum mathematicarum, (79) 3-4. pp. 687-714. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_003_004_687-714.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
Page Range: pp. 687-714
ISSN: 0001-6969
Language: angol
Heading title: Probability Theory
Uncontrolled Keywords: Matematika, Matematika
Additional Information: Bibliogr.: p. 712-714.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32912

Actions (login required)

View Item View Item